# SDR DALA12005256309

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 94,994 hours, 11,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED DOOR 3R EMERGENCY POWER SUPPLY BATTERY PER AMM 33-51.  OPS CHECKED OK.
